# SDR HALA2017090600246

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,791 hours, 4,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING BOARDING PASSENGERS COMPLAINED OF STRONG SMELL BY THE 3 R /L DOORS. CALLED MAINT, DEPLANED PASSENGERS. MX OBSERVED RANCID, WASTE TYPE SMELL IN CABIN WHICH DISSIPATED AFTER PAX AND CARGO OFFLOAD. OPERATED AIR CONDITIONING PACKS PER AMM 12-33-21-618-801-A02. INSPECTED CABIN AND CARGO LOWER DECK AREAS. NO FOUL SMELLS NOTED.
